# SDR VTZA200500035

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 14,519 hours, 12,482 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60034017595
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD AT FS 280 BETWEEN RBL 9.0 AND LBL 9.0 HAS LEVEL 2 CORROSION ON WEB .020 INCH DEEP.
